# SDR UIEA2019080204934

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 104,274 hours, 18,561 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Torque Box
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER CAVITY TORQUE BOX SKIN CORRODED,  FOUND BETWEEN NAC STA 204.5 AND 249.5.  REPAIRED IAW RI-54-00-13660 REV. A.
